# SDR R61A2023052000298

- Difficulty date: May 4, 2023
- Submitted: May 21, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III RH O/B PNL FLOOR SUPPORT AT FR 88-90 CORRODED. R&R IAW SRM 51-43-03 AND 51-42-01.
